| Catalog Number |
PMX110 |
| Medical Device Problem Code |
Suction Failure (4039)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and the investigation results are pending.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
The patient was undergoing a thrombectomy procedure using a penumbra system aspiration pump max 110 (pump max).During the procedure, it was reported that the aspiration was not holding.Therefore, the pump max was removed.The procedure was completed using another pump max.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
Conclusions: evaluation of the returned pump max revealed a fully functional device.Vacuum pressure was measured at the pump and found to be within specification.With a demonstration canister seated, vacuum pressure was also found to be within specification.The reported complaint could not be confirmed.Penumbra pumps are 100% visually inspected and functionally tested during incoming quality inspection.